# SDR 20000720SH030

- Difficulty date: June 23, 2000
- Submitted: July 20, 2000
- Operation: General aviation
- Aircraft: N525KA
- Make and model: Cessna 525
- Aircraft serial: 5250019
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Valve
- Part number: 99124238EX
- Part serial: 334
- Condition: Defective
- Location: Flap Unit
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ORDERED AND RECEIVED NEW HYDRAULIC FLAP CONTROL VALVE.  INSTALLED VALVE AND RAN AIRCRAFT.  FOUND FLAPS WOULD ONLY OPERATE INTERMITTENTLY.  CHECKED ALL ELECTRICAL CIRCUITS, ALL CHECKED GOOD.  RE-INSTALLED OLD VALVE AND FLAPS OPERATED NORMALLY.  RE-ORDERED A NEW VALVE.  (X)
